×

zbMATH — the first resource for mathematics

An existence result for the generalized vector equilibrium problem. (English) Zbl 1014.49008
Let \(X\) and \(Y\) be two topological vector spaces, \(K\) a nonempty convex subset of \(X\), and \(F : K \times K \to 2^Y\) a multifunction. Let \(C : K\to 2^Y\) be a multifunction such that for each \(x\in K\), \(C(x)\) is a closed convex cone with \(\text{int }C(x)\neq 0\), where \(\text{int } C(x)\) denotes the interior of \(C(x)\). Then, the authors consider the following generalized vector equilibrium problem which consists of finding \[ F(\overline x, y)\nsubseteq -\text{int }C(\overline x)\quad \text{for all } y\in K. \] By using the Fan-Browder type fixed-point theorem due to E. Tarafdar [J. Math. Anal. Appl. 128, 475-479 (1987; Zbl 0644.47050)], they present an existence result for the above problem, extending the result in E. Tarafdar and G. X.-Z. Yuan [Nonlinear Anal., Theory Methods Appl. 30, No. 7, 4171-4181 (1997; Zbl 0912.49004)]. It is very interesting for us.
Reviewer: Kim Jong-Kyu

MSC:
49J40 Variational inequalities
47H10 Fixed-point theorems
49J53 Set-valued and variational analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tarafdar, E., A fixed point theorem equivalent to Fan-knaster-Kuratowski-Mazurkiewicz’s theorem, J. math. anal. appl., 128, 475-479, (1987) · Zbl 0644.47050
[2] Ansari, Q.H.; Oettli, W.; Schläger, D., A generalization of vectorial equilibria, Math. meth. oper. res., 46, 147-152, (1997) · Zbl 0889.90155
[3] Oettli, W.; Schläger, D., Generalized vectorial equilbria and generalized monotonicity, (), Series No. 77 · Zbl 0904.90150
[4] Ansari, Q.H.; Siddiqi, A.H., A generalized vector variational-like inequality and optimization over an efficient set, (), 177-191, Series No. 77 · Zbl 0906.49005
[5] Bianchi, M.; Hadjisavvas, N.; Schaible, S., Vector equilibrium problems with generalized monotone bifunctions, J. optim. theory appl., 92, 527-542, (1997) · Zbl 0878.49007
[6] Chen, G.-Y., Existence of solutions for a vector variational inequality: an extension of Hartmann-Stampacchia theorem, J. optim. theory appl., 74, 445-456, (1992) · Zbl 0795.49010
[7] Daniilidis, A.; Hadjisavvas, N., Existence theorems for vector variational inequalitites, Bull. austral. math. soc., 54, 473-481, (1996) · Zbl 0887.49004
[8] Giannessi, F., Theorems of alternative, quadratic programs and complementarity problems, (), 151-186 · Zbl 0484.90081
[9] Hadjisavvas, N.; Schaible, S., From scalar to vector equlibrium problems in the quasimonotone case, J. optim. theory appl., 96, 297-309, (1998) · Zbl 0903.90141
[10] Konnov, I.V.; Yao, J.-C., On the generalized vector variational inequality problem, J. math. anal. appl., 206, 42-58, (1997) · Zbl 0878.49006
[11] Lee, G.M.; Kim, D.S.; Lee, B.S.; Cho, S.J., Generalized vector variational inequality and fuzzy extension, Appl. math. lett., 6, 6, 47-51, (1993) · Zbl 0804.49004
[12] Lin, K.L.; Yang, D.P.; Yao, J.-C., Generalized vector variational inequalities, J. optim. theory appl., 92, 117-125, (1997) · Zbl 0886.90157
[13] Oettli, W., A remark on vector-valued equilibria and generalized monotonicity, Acta math. Vietnam., 22, 213-221, (1997) · Zbl 0914.90235
[14] Siddiqi, A.H.; Ansari, Q.H.; Khaliq, A., On vector variational inequalities, J. optim. theory appl., 84, 171-180, (1995) · Zbl 0827.47050
[15] Yu, S.Y.; Yao, J.-C., On vector variational inequalities, J. optim. theory appl., 89, 749-769, (1996) · Zbl 0848.49012
[16] Browder, F.E., The fixed point theory of multivalued mappings in topological vector spaces, Math. ann., 177, 283-301, (1968) · Zbl 0176.45204
[17] Fan, K., A generalization of Tychonoff’s fixed point theorem, Math. ann., 142, 305-310, (1961) · Zbl 0093.36701
[18] Tarafdar, E.; Yuan, G.X.-Z, Generalized variational inequalities and its applications, Nonlinear anal. theory, meth. appl., 30, 4171-4181, (1997) · Zbl 0912.49004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.